Doctor Evdokimov Warned about Danger of Using Analgesics for Headaches
OREANDA-NEWS The use of analgesics to relieve headaches can lead to the patient ignoring the dangerous condition. Such a warning was made by neurologist Alexander Evdokimov in an interview with Channel Five.
The doctor explained that the headache appears both in a pre-stroke state and in a hypertensive crisis. And if it is suppressed with medications, it can cause serious consequences up to a fatal outcome, Evdokimov noted.
In his opinion, analgesics only eliminate one of the symptoms of the disease, but it continues to develop. If an acute headache occurs, which has never been observed before, the neurologist advised not to postpone a visit to a specialist.
Earlier, virologist Maxim Zelenkov said that the coronavirus can seriously affect the nervous system and lead to serious consequences. "Evening Moscow" talked to the therapist Galina Makhankova about what provokes such consequences and how to protect yourself from them.
According to the expert, a neurokovid can appear in a person regardless of which strain he has become infected with. As a rule, it is divided into several stages.
The first stage, the most common and relatively harmless, is the loss of sense of smell and taste.
The second stage is much more difficult — it can cause panic attacks, sleep disorders, a constant feeling of anxiety. In case of such symptoms, you need to contact several specialists — including a psychiatrist.
But the third stage can lead to serious consequences - coma, brain damage and even encephalopathy, which is characterized by damage and complete death of brain cells.s.